Tian Li-xin, Xu Zhen-yuan, Liu Zeng-rong. Attractors of Oisslpative Soliton Equation[J]. Applied Mathematics and Mechanics, 1994, 15(6): 539-547.
Citation: Tian Li-xin, Xu Zhen-yuan, Liu Zeng-rong. Attractors of Oisslpative Soliton Equation[J]. Applied Mathematics and Mechanics, 1994, 15(6): 539-547.

Attractors of Oisslpative Soliton Equation

  • Received Date: 1993-05-21
  • Publish Date: 1994-06-15
  • In this paper,we study longtime dynamic behavior of dissipative soliton equations existence of attractor, geometrical structure of attractor, dynamic behavior under the parametric perturbation of dissipative soliton equation, estim ate of fractal dimension of attractor.
  • loading
  • [1]
    谷超豪等,《孤立子及应用》.浙江科技出版社(1990).
    [2]
    Foias.C.G.Sell and R.Teman.Inertial manifold for dissipan PDE's,J.Diff.Egu.73(1988).309-353.
    [3]
    Fotas C.,O.Manley and R.Teman.Attractors fur the Benard problem:existence and physical bounds on their fractal dissipative,Nonli Anal.TMA.11.8(1987).939-967.
    [4]
    Constain.P,C.Foias and R.Teman.Attractors representing turbulent flows.Memntoirs.Amer.Math.Suc.,53.314(1985).
    [5]
    Ghidaglia,J.,Weakly damped fored kortewegde vries equations hehave as a finite dimensional dynamical system in the long time.J.Diff.Equ.74(1988),369-390.
    [6]
    Sell,G.and Y You.Inertial manifolds: the non-self-adjoins case,J.Diff.Ewu.,96(1992).203-255.
    [7]
    H ale.J.,Asympotic behaviour and dynamics in infinite dimensions,Nonli.Diff.Equ.,Research Notes in Math.,5(1985).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1729) PDF downloads(627) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return